# SDR CALA2025030502595

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 43,827 hours, 15,564 cycles
- System (JASC): 2564 · Life Raft
- Part: Cover
- Condition: Detached
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT SIGHT GAUGE COVER FELL OFF POSN 2L RESECURED GLASS COVER ON BUSSEL OK FOR OPERATION.
